Uses: Temporarily relieves minor aches and pains; for other uses, see your doctor, but do not use for more than 10 days without consulting your doctor because serious side effects may occur
Serving Size 1 Tablet
|Amount Per Serving
||% Daily Value
|Aspirin (NSAID*) *nonsteroidal anti-inflammatory drug
† Daily value not established
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction which may include:
Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding.
The chance is higher if you:
-are 60 of older
-have had stomach ulcers or bleeding problems
-take a blood thinning (anticoagulant) or steroid drug
-take other drugs containing an NSAID (ibuprofen, naproxen, or others)
-take more or for a longer time than directed
-have 3 or more alcoholic drinks every day while using this product
Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.